# SDR AALA20111116AFW05

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 47,602 hours, 5,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY M33093, AT LEFT NUMBER 1 DOOR, DID NOT POWER EMERGENCY EXIT LIGHTS FOR 10 MINUTES PER PATTERN CARD 0357.  REPLACED BATTERY PACK.  OPS CHECK NORMAL.
